The Open UniversitySkip to content
 

A study of the index of differential-algebraic equations for optimal control problems

England, Roland; Gómez, Susana and Lamour, René (2004). A study of the index of differential-algebraic equations for optimal control problems. Instituto de Investigaciones en Matemáticas Aplicadas y en Sistemas - Universidad Nacional Autónoma de México, Mexico City.

Google Scholar: Look up in Google Scholar
Item Type: Other
Extra Information: Serie Reportes de Investigación, IIMAS-UNAM, Volume 12, No.62, 24 pp.
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 2405
Depositing User: Roland England
Date Deposited: 13 Jun 2006
Last Modified: 02 Dec 2010 19:47
URI: http://oro.open.ac.uk/id/eprint/2405
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk